# SDR DXTA2025091504913

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6219
- Aircraft time: 154 hours, 96 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREMELY HARD TO ROTATE THE HANDLE TO OPEN THE MAIN ENTRY DOOR. INSPECTED MED DOOR LATCH MECHANISM RIGGING AND FOUND ROD 45 LENGTH, INNER HANDLE DETENT SPRING PRESSURE AND INNER HANDLE STOP BOLT OUT OF ADJUSTMENT. ADJUST ROD 45 LENGTH, INNER HANDLE DETENT SPRING PRESSURE AND INNER HANDLE STOP BOLT. VERIFIED ALL PUSH RODS SECOND SAFETIED. OPERATIONAL TEST REQUIRED TECH PERFORMED OPERATIONAL CHECK REF CL650 MM CH 52-11-00 AND 52-11-04. OPS CHECKED GOOD VERIFY RIG/ADJ OPERATIONAL TEST SATISFACTORY. TECH
